so i take lantus for my long acting insulin, and to anybody else, does it hurt or sting for a while after you take it?!? and where do you take it, i do my belly and arms, but since its more insulin, would there be a better spot?? this is my FIRST post on juvenation and would love for this to get lots of responses:) THANKS!
I take lantus too and yeah i have noticed that when i take it it stings. i take 31 units so what i do is i put all 31 units in the syringe and inject it by 10s. and i do it sower than i do for my novolog. normally i'll take it in the side of my upper thigh or butt. sometimes i notice that it still hurts but not usually. so i guess my advice is just to inject it slower and pick areas like your butt where you know there is a lot of tissue without super sensitive nerves.
I totally had that same thing when I was on Lantus (and wasn't on a Pump). I changed to Levemir because it hurt so bad at one point, and that felt better. Are you using the Lantus pen? I might try changing to Levemir, or trying just syringes because that might help. :)
yeah! i wanted tio switch to levimere, but im afraid that my sugars will get messed up. and is taking shots in general in ur legs or butt hard? it seems like i wouldnt know how to do it right!
I'm on lantus too and I find that it hurts the least when i inject into my thighs, try different spots and that might help!
Sam! omg thanks, last time i took my lantus, i did it in my leg. i dont know where u do it, but it didnt hurt at all. and didnt have an "after hurt: either!! thank you:)
I take 47 units of lantus and sometimes it does hurt....:(
Mine almost always hurts! I asked my doctor and he told me it's because I'm taking a large amount and it's normal.
I don't use lantus (I use NPH) but definitely get the stinging and pain from it.... what I do is go reeeaaally slow with it... I do about 7 units, then pause, and keep doing that until I'm done. I find that I tend to bruise a lot more when taking the long-acting than with my rapid.... does anyone else have that?:P
I usually warm mine up before I inject it... and I also give it in my leg only because of scar-tissue build up . It all depends on what hurts you less!
I was taking Lantus for a couple years and noticed the stinging too! i was able to switch to Levemir at the same dose and it didn't cause me any problems and was less stingy